SUNDAY, AUGUST 6

1:00-8:00 PM Livestock Check-in/Weigh-ins (this includes rabbits and cavy)

5:00-7:00 PM Open Show/4-H Registration (Green Building)

7:00-10:00 PM Entertainment – Doug Snook

8:00 PM Beef Weigh-ins

MONDAY, AUGUST 7

10:00 AM Market Goat and Dairy/Commercial Goat Show

11:30 AM-1:30 PM Open Show/4-H/ FFA Registration (Green Building)

12:00-2:00 PM 4-H Dairy Heifer Entry

2:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

2:00-5:00 PM Open Show/4-H/ FFA Registration (Green Building)

5:00 PM Swine Show

5:30 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

6:00-10:00 PM Amusement Rides and Concessions Open

6:30 PM Opening Ceremony with Horse & Pony Drill Team at the Horse Arena

6:30-10:00 PM Entertainment – Fever Trees

7:30 & 9:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

8:00-9:00 PM Open Show Registration (Green Building)  **4-H Registration is not open**

TUESDAY, AUGUST 8

8:00-8:45 AM Place all perishable items for display (all must be pre-registered)

9:00 AM 4-H/FFA & Open Show Judging - GREEN BUILDING CLOSED

12:00 PM Dairy Feeder Show

2:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

5:30 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

5:00-7:00 PM 4-H PonyRides in the Horse Ring ($2 for the public)

6:00-10:00 PM Amusement Rides and Concessions Open

6:00 PM Cash and Carry Baked Good Auction - Green Building

6:00 PM 4-H Dog Fun Show (Pavilion)

7:00 PM Market Lamb Show

7:00 PM Registration for the Kiddie Tractor Pull

7:00 PM Parade of Antique Farm Tractors in the Horse Ring

7:00-10:00 PM Entertainment – Frayed Nott

7:30 PM Kiddy Tractor Pull (Pedal Tractors) Sponsored by Hoober's

7:30 & 9:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

WEDNESDAY, AUGUST 9

8:00 AM Cavy Show

9:00 AM Rabbit Show

2:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

3:00-5:00 PM Market Poultry Weigh-in

4:30 PM Meal– Lamb Kabobs or Chicken by Youth Fair Committee

5:30 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag

6:00-10:00 PM Amusement Rides and Concessions Open

6:00-7:00 PM Entertainment – 4-H Talent Show

6:30 PM Egg & Spoon Race in the Horse Ring

6:30 PM Beef Heifer & Beef Show
7:30-10:00 PM Entertainment - Kenzie McCarter
7:30 & 9:00 PM Chainsaw Carver - T&D Carvings sponsored by Metzler's & Valley Ag

 2017 Mifflin County Youth Fair Schedule Continued

THURSDAY, AUGUST 10

9:00 AM Poultry Show

2:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag
4:00 PM Air Rifle Tournament

4:30 PM Meal- Roast Beef w/ Trimmings or Sandwich by Sal-Lee's

5:00 PM Archery Tournament

5:30 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag
6:00-10:00 PM Amusement Rides and Concessions Open

6:45 PM Back Home Country Fun – Watermelon Smashing (H&P Arena)
7:00 PM 4-H/FFA Dairy Show

6:30-9:30 PM Entertainment – Big Bang

7:30 & 9:00 PM Chainsaw Carver – T&D Carvings sponsored by Metzler's & Valley Ag 

FRIDAY, AUGUST 11—CHILDREN'S DAY & 4-H/FFA ALUMNI DAY

9:00 AM 4-H Dog Show

10:00 AM-12:00 PM Children’s Day Activities

11:00 AM Deadline to Register for the Alumni Contests and Costume Contest

11:00 AM-2:00 PM Special Kid's Day Meal – 4-H Food stand

12:00 PM Entertainment – KJ Reimensnyder-Wagner on the stage
12:30 PM 4-H/FFA Animal Costume Contest (Show Ring)

2:00-4:00 PM 4-H/FFA Dairy is Released

2-5 & 6-10 PM Children's Day Ride Special ($12 wristband good for entire day!)

5:00 PM Alumni 4-H/FFA Livestock Showmanship Competition

5:00 PM Air Pistol Fun Shoot

4:30 PM Meal- Pig Roast, with trimmings by Mel's Country Catering

5:00-7:00 PM Pony Rides in the Horse Ring ($2 for the public)

6:00-10:00 PM Amusement Rides and Concessions Open

7:00-10:00 PM Entertainment – Chris Ruble Band
7:00 PM Supreme Showmanship Contest

9:00 PM All Breed Animals including Exhibition Birds MUST Check-out 

SATURDAY, AUGUST 12

9:00 AM NHPA Horseshoe Tournament

10:00 AM 4-H and FFA Livestock Auction

3:00 PM Meal – Chicken Bar-B-Que by 4-H Poultry Club

4:00-10:00 PM Amusement Rides and Concessions Open

6:00 PM Benefit Auction

6:30-10:00 PM Entertainment – No Hat Band and Junkhouse

SUNDAY, AUGUST 13

2:00-4:00 PM Green Building open for removal of project

MONDAY, AUGUST 14

9:00 AM-2:00 PM CLEAN UP AT THE YOUTH PARK